RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Djalaeva, Gidayat Abdulvarisovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:86
Abstract pages:550
Full texts:219
References:102
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 12.12.1983
Phone: +7 (928) 830 59 45
E-mail:
Keywords: approximation function, decompozition the function in rows.
UDC: 517.5, 517.518.475, 519.644.7

Subject:

Some problem of decompozition of two varables function in mixed row Furie by eigenfunction of second order differential operator.


http://www.mathnet.ru/eng/person30788
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/829372

Publications in Math-Net.Ru
2012
1. G. A. Aigunov, H. F. Jwamer Karwan, G. A. Djalaeva, “Estimates for the Eigenfunctions of the Regge Problem”, Mat. Zametki, 92:1 (2012),  141–144  mathnet  mathscinet  zmath  elib; Math. Notes, 92:1 (2012), 132–135  isi  elib  scopus
2007
2. V. A. Abilov, G. A. Djalaeva, M. K. Kerimov, “On expansions of functions of two variables in mixed Fourier–Jacobi series and their application for estimation of errors of cubature formulas”, Zh. Vychisl. Mat. Mat. Fiz., 47:8 (2007),  1298–1307  mathnet  mathscinet; Comput. Math. Math. Phys., 47:8 (2007), 1243–1252  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020